# SDR MWEA020362

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 39,238 hours, 39,772 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Bracket
- Part number: 99185433
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HORN BALANCE WEIGHT ATTACH BRACKET IS HEAVILY CORRODED WHERE IT ATTACHES TO THE BALANCE WEIGHT.  REMOVED AND REPLACED ATTACH BRACKET.
